Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 23 found articles
 
 
  Dimension theory of Lüroth digits
 
 
Title: Dimension theory of Lüroth digits
Author: Feng, Y.
Zhou, Q. L.
Appeared in: Acta mathematica Hungarica
Paging: Volume 170 () nr. 1 pages 150-167
Year: 2023-06-26
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands